RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2015, Volume 288, Issue 16, Pages 1822–1833 (Mi matna2)  

Conformal spectral stability estimates for the Dirichlet Laplacian

V. I. Burenkovab, V. Gol'dshteinc, A. Ukhlovc

a Steklov Mathematical Institute, Moscow, Russia
b Peoples' Friendship University of Russia, Moscow, Russia
c Ben-Gurion University of the Negev, Israel

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
V. I. Burenkov was supported by the Center for Advanced Studies in Mathematics at the Ben-Gurion University of the Negev and by the Russian Scientific Foundation (project 14-11-00443, Steklov Mathematical Institute). The authors thank the anonymous reviewers for careful reading of the paper and really valuable comments.


DOI: https://doi.org/10.1002/mana.201400253


Bibliographic databases:

Received: 31.07.2014
Revised: 05.04.2015
Accepted:09.04.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019